Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Finite-difference approximations to singular Sturm-Liouville eigenvalue problems


Author: G. W. Reddien
Journal: Math. Comp. 30 (1976), 278-282
MSC: Primary 65L15
DOI: https://doi.org/10.1090/S0025-5718-1976-0403235-1
MathSciNet review: 0403235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A modification of the central-difference method is given which greatly improves the convergence when applied to a certain class of singular eigenvalue problems, including the Klein-Gordon equation. The singularity given special treatment is at the finite end.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L15

Retrieve articles in all journals with MSC: 65L15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0403235-1
Article copyright: © Copyright 1976 American Mathematical Society